Top answers from doctors based on your search:
Disclaimer

how does recent traumatic event affect insomnia

A 35-year-old female asked:
Dr. Elizabeth Finley-Belgrad
34 years experience Child Psychiatry
Call your prescriber: Any change to your medication needs to be in collaboration with your prescriber, who knows your history . It would probably be ok but combining two m ... Read More
1
1 thank
Dr. Krishna Kumar
55 years experience Psychiatry
Trazodone/ Escitalo: I understand your need for good sleep. I feel empathy for your recent traumatic event. It is likely that it caused emotional turmoil and insomnia. Com ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old female asked:
Dr. Arnold Malerman
53 years experience Orthodontics
Anxiety: It's been nine months and your built-in coping mechanisms have not been up to resolving your problem. Please take advantage of the mental health care ... Read More
1
1 thank
Dr. Heidi Fowler
25 years experience Psychiatry
CBT or CPT: Please consider working with a therapist. Cognitive behavioral therapy (CBT) or a specific type of CBT called Cognitive Processing Therapy (CPT) can ... Read More
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent ... Read More
A 18-year-old female asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
Diet: Almost certainly sugar ingestion which induces vitamin B1(thiamin) deficiency. Stop ALL forms of sugar
2
2 thanks
A 18-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Primary care : Consider seeing your primary care doctor to help you with food cravings and insomnia. Neither would be related to a miscarriage from long ago
1
1 thank
A 20-year-old female asked:
Dr. Edward Kuhnley
45 years experience Child Psychiatry
Incomplete question: Depression can have a major impact and may lead to weight loss, insomnia, diminished function etc. It is best to have an evaluation including physical ... Read More
A 54-year-old female asked:
Dr. John Moranville
36 years experience Psychiatry
As needed: Trazadone is actually an antidepressant, but only in very high doses. Sedation is a side effect even in low doses and not necessary to take regularly ... Read More
A 41-year-old female asked:
Dr. Adam Tripp
15 years experience Psychiatry
It should: This may be a component of anxiety or major depression, and should improve with continued ssri use. Also, Prozac along with zoloft tends to be more ac ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Zachary Veres
18 years experience Family Medicine
Anxiety: IT is possible but maybe the medicine regimen isn't the right one. I would check some blood work as well. See your doctor asap
A 39-year-old member asked:
Dr. Barbara Lavi
35 years experience Clinical Psychology
Consider hypnosis: If you are concerned about insomnia you should learn about hypnotherapy. It is something anyone can learn, takes just a session or two and can cure i ... Read More
A 19-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Zoloft (sertraline): Try taking the zoloft (sertraline) in am instead of evening. Hopefully, this side effect will pass. Let your psychiatrist know. In the meantime - use ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month